# SDR YENA201705070340

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,609 hours, 22,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON BULK CARGO DOOR SILL BEAM,  FRAME 62, STRINGER 38R EXISTING REPAIR MEASURED 7.5"X6" WITH NEW DAMAGED.  REMOVED CORROSION.  REPLACED THE DOOR SILL IAW SRM 53-41-49.
